# SDR CALA2015011692991

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 64,739 hours, 7,372 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN AFT OF DOOR 4L ILLUMINATES MOMENTARILY WHEN IT SHOULD BE OFF.  REPLACED POWER SUPPLY M7921.  OPERATIONS CHECKED NORMAL IAW MM 33-51-04.  REF CH4554.
